• Feb 07, 2023 News!IJMO will adopt Article-by-Article Work Flow   [Click]
  • Aug 25, 2023 News!Vol. 13, No. 3 has been published with online version.   [Click]
  • Dec 21, 2023 News!Vol. 13, No. 4 has been published with online version.   [Click]
General Information
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2013 Vol.3(3): 293-297 ISSN: 2010-3697
DOI: 10.7763/IJMO.2013.V3.284

Control of Dynamic HIV/AIDS Infection System with Robust H∞ Fuzzy Output Feedback Controller

Wudhichai Assawinchaichote

Abstract—This paper considers the problem of designing robust H刅 output feedback controllers for HIV/AIDS infection system with dual drug dosages described by a Takagi-Sugeno (TS) fuzzy model. Based on a linear matrix inequality (LMI) approach, we develop an H刅 output feedback controller which guarantees the L2-gain of the mapping from the exogenous input noise to the regulated output to be less than some prescribed value for the system. A sufficient condition of the controller for this system is given in term of Linear Matrix Inequalities (LMIs). The effectiveness of the proposed controller design methodology is finally demonstrated through simulation results. It has been shown that the anti-HIV vaccines are critically important in reducing the infected cells.

Index Terms—Robust H fuzzy control, Takagi-Sugeno (TS) fuzzy model, linear matrix inequalities (LMIs), HIV/AIDS infection.

W. Assawinchaichote is with the Department of Electronic and Telecommunication Engineering, Faculty of Engineering, King Mongkut’s University of Technology Thonburi, 126 Pracha Uthit Rd.,Bangkok 10140, Thailand, email: wudhichai.asa@kmutt.ac.th


Cite:Wudhichai Assawinchaichote, "Control of Dynamic HIV/AIDS Infection System with Robust H∞ Fuzzy Output Feedback Controller," International Journal of Modeling and Optimization vol. 3, no. 3, pp. 293-297, 2013.

Copyright © 2008-2024. International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com